# SDR P5CA0601501

- Difficulty date: October 21, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N469MC
- Make and model: Boeing 747-47UF
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - CHECK FOR BIRDSTRIKE ON SHORT APPROACH, FLEW INTO FLOCK OF BIRDS UNDER AIRCRAFT.  ACCOMPLISHED BIRDSTRIKE CONDITIONAL INSPECTION PER AMM 05-51-14-202-001.  REPAIRED DAMAGE TO RIGHT INBOARD TRAILING EDGE MID FLAP & AFT FLAP PER 747-400 SRM 57-31-01.
